# SDR DXTA2024081900269

- Difficulty date: August 18, 2024
- Submitted: August 19, 2024
- Operation: Air carrier
- Aircraft: N567QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0121
- Aircraft time: 5,738 hours, 3,841 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Connector
- Condition: Dirty
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: D

## Discrepancy

MAIN CABIN DOOR INTERMITTENTLY FAILS TO CLOSE FROM INTERIOR PANEL. DOOR WILL LIFT 1/3 OF THE WAY UP THEN RETURN TO FULLY DOWN POSITION. NO ISSUES HAVE BEEN NOTICED USING EXTERIOR CLOSE PANEL.   GAINED ACCESS TO MED HARNESS AND CONNECTORS AND INSPECTED FOR DEFECTS, NO DEFECTS FOUND. CLEANED CONNECTORS AS REQUIRED AS A PRECAUTION. CLOSED ACCESS TO HARNESS AND CONNECTORS. PERFORMED MULTIPLE CONSECUTIVE OPS CHECKS OF MED INTERIOR PANEL CLOSING FUNCTION WITH NO DEFECTS NOTED AT THIS TIME. REF AMM  52-10-00.
